# SDR SIMA20140204003

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 27,269 hours, 24,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD EMERGENCY LIGHT INOPERATIVE.  R & R LT FWD EXTERIOR EMERGENCY LAMP IAW TASK 33-50-10-000-801-A & TASK 33-50-10-400-801-A END.
